# SDR CA970521010

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 39X1322PR
- Condition: Patched
- Location: Mlg
- Component: Goodyearaero
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) TIRE INSPECTION CARRIED OUT PRIOR TO INSTALLATION AND FOUND WITH PATCH ON INSIDE OF TIRE.
